| Model Number |
H74939352050 |
| Medical Device Problem Code |
Entrapment of Device (1212)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.A good faith effort was made to obtain the batch/lot number and other relevant details; however, this information could not be retrieved.As a result, the complete udi and other product-specific information are unavailable.A supplemental report will be submitted if additional details become available.
Event or Problem Description
It was reported that catheter issue occurred.An opticross hd imaging catheter was selected for ultrasound examination of the target lesion.During advancement the physician was using a wiggle wire, and the wire became wrapped around the catheter while the imaging mode was on.The physician was able to pull everything out from the patient.The procedure was completed with another of the different device.There were no patient complications.